# SDR AA6WA200840150

- Difficulty date: March 4, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 10,961 hours, 10,565 cycles
- Engine: Ge CF343B1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF RECEIVED NWS INOP AND GEAR DISAGREE, COMPLIED WITH QRH.  GEAR DISAGREE ILLUMINATED APPROX 30 SECS.  AFTER GEAR UP SELECTION.  RETURNED FOR LANDING, LANDING WEIGHT= 41,000 LBS., MAX BTMS=2,2,2,2.  SERVICE NOSE GEAR STRUT IAW 12-12-32 OPS CHECK GOOD, GEAR SWING GOOD.  (K)
